# SDR QXEA2009020300086

- Difficulty date: January 30, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 4,479 hours, 4,646 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PSC - TRIED 3 APPROACHES AND TWO DIFFERENT RUNWAYS TO THE SEATTLE AIRPORT AND PRIOR TO THE FAF RECEIVED NO AIII NUMEROUS TIMES.  DIVERTED TO PSC.  PLACED HGS SYSTEM ON MEL 34-30-2B.  RETURNED TO SERVICE.
